Ok did ANYBODY else feel like this? I still havn't been able to test, cuz my power bill automaticlly drafted more than what i thought [I do auto pay!] or well come monday, since all weekend bank stuff is held in pending at least w/ BOA.
I read, re read, and re re read the pill insert. It doesn't say ANYTHING about how long to wait, or when you SHOULD or SHOULD NOT get your period, etc. Only the side effects long term use. So i'm really really freaked!
I've been bleeding clots since my last post on the forum. whatever day that is. I thought i'd stop by now. BUT NO! I'm feeling really crampy, and just overall **yuck** My boobs hurt like hell, and seem ALOT bigger [my bra that has always be too big, now is tooooooo small and i've had the bra forever so it can't be shrinking in the wash, cuz I hang dry]. My back is KILLING me. I'm just straight up phsyical pain...but not all could be related or mean anything.
I've NEVER bleed out more than just a couple clots during my period, but this has been ALL clots. It is sooooo gross and is starting to really scare me. ANd I wouldn't mind so much if it was like a normal color redeither, instead its like brownish.
Sorry if this is TMI, my b/f thinks i'm crazy and this is just flat out GROSS, and doesn't understand HOW a period should and shouldn't be. **urG**
Thanks for reading!
Sometimes the pill can really mess with you the first month or too. If its still bad by monday you should give your dr a call. They might want to put you on a different brand of pill.
Sorry you are dealing with this.....You could possibly have cyst! When do you see your doctor again? Maybe they need to do an ultrasound on you to see what is going on in there. Large cyst on your ovarys can cause all of that. I know I have had them. I had one the size of a tennisball and smaller ones too. They were removed with Laproscopy surgery last August.
Please let us know how it goes, ok?
I'm deff. calling my dr on monday. I just had a pap smear, and everything came back normal :/ and I made sure they checked for anything like that because of family medical history. :/ I read on a site [some medical one] that tri sprintec, you have to wait 3 weeks minimum I didn't wait at all :/
|All times are GMT -7. The time now is 07:32 AM.|
Copyright ©2000 - 2013, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.